# SDR YENA2023041100347

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 22,995 hours, 7,515 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#861, BOS-SJU. 'ODOR EVENT IN DESCENT FROM TOD AT FLT IDLE IN CABIN W/ ENG 1 BLD & PACK 1 OFF XBLEED OPEN AND THEN IN COCKPIT W/APU OFF ALL BLEEDS & PACKS ON; REF INFORMATION NOTICE 2017-T015. SECTION B PACK #2 WAS FOUND TO BE AT FAULT. PACK 32 WAS PLACED ON MEL 21-52-01C. REF MDDR 506468. A/C OK TO CONT SVC.'
